# SDR GLBA2016112900618

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 38,766 hours, 46,238 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rudder Pedal
- Condition: Stiff
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT DURING TAXI THE RUDDER PEDELS ARE EXTREMELY STIFF MAKING IT HARD TO TAXI. MANTENANCE RERACKED THE YAW DAMP COMPUTER, TAXI CHECKS NORMAL.
